Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
122 Publications
2022 | Published | Journal Article | IST-REx-ID: 11135 |

Reker J. On the operator norm of a Hermitian random matrix with correlated entries. Random Matrices: Theory and Applications. 2022;11(4). doi:10.1142/s2010326322500368
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11332 |

Schnelli K, Xu Y. Convergence rate to the Tracy–Widom laws for the largest Eigenvalue of Wigner matrices. Communications in Mathematical Physics. 2022;393:839-907. doi:10.1007/s00220-022-04377-y
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11418 |

Cipolloni G, Erdös L, Schröder DJ. Normal fluctuation in quantum ergodicity for Wigner matrices. Annals of Probability. 2022;50(3):984-1012. doi:10.1214/21-AOP1552
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11732 |

Henheik SJ, Lauritsen AB. The BCS energy gap at high density. Journal of Statistical Physics. 2022;189. doi:10.1007/s10955-022-02965-9
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 12110 |

Henheik SJ, Tumulka R. Interior-boundary conditions for the Dirac equation at point sources in three dimensions. Journal of Mathematical Physics. 2022;63(12). doi:10.1063/5.0104675
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 12148 |

Cipolloni G, Erdös L, Schröder DJ. Rank-uniform local law for Wigner matrices. Forum of Mathematics, Sigma. 2022;10. doi:10.1017/fms.2022.86
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 12179 |

Cipolloni G, Erdös L, Schröder DJ. On the condition number of the shifted real Ginibre ensemble. SIAM Journal on Matrix Analysis and Applications. 2022;43(3):1469-1487. doi:10.1137/21m1424408
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12184 |

Henheik SJ, Wessel T. On adiabatic theory for extended fermionic lattice systems. Journal of Mathematical Physics. 2022;63(12). doi:10.1063/5.0123441
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12214 |

Gehér GP, Titkos T, Virosztek D. The isometry group of Wasserstein spaces: The Hilbertian case. Journal of the London Mathematical Society. 2022;106(4):3865-3894. doi:10.1112/jlms.12676
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12232 |

Cipolloni G, Erdös L, Schröder DJ. Density of small singular values of the shifted real Ginibre ensemble. Annales Henri Poincaré. 2022;23(11):3981-4002. doi:10.1007/s00023-022-01188-8
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 10600 |

Henheik SJ, Teufel S. Adiabatic theorem in the thermodynamic limit: Systems with a uniform gap. Journal of Mathematical Physics. 2022;63(1). doi:10.1063/5.0051632
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10623 |

Henheik SJ. The BCS critical temperature at high density. Mathematical Physics, Analysis and Geometry. 2022;25(1). doi:10.1007/s11040-021-09415-0
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10642 |

Henheik SJ, Teufel S, Wessel T. Local stability of ground states in locally gapped and weakly interacting quantum spin systems. Letters in Mathematical Physics. 2022;112(1). doi:10.1007/s11005-021-01494-y
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10643 |

Henheik SJ, Teufel S. Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk. Forum of Mathematics, Sigma. 2022;10. doi:10.1017/fms.2021.80
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10732 |

Cipolloni G, Erdös L, Schröder DJ. Thermalisation for Wigner matrices. Journal of Functional Analysis. 2022;282(8). doi:10.1016/j.jfa.2022.109394
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 8373 |

Pitrik J, Virosztek D. A divergence center interpretation of general symmetric Kubo-Ando means, and related weighted multivariate operator means. Linear Algebra and its Applications. 2021;609:203-217. doi:10.1016/j.laa.2020.09.007
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 8601 |

Cipolloni G, Erdös L, Schröder DJ. Edge universality for non-Hermitian random matrices. Probability Theory and Related Fields. 2021. doi:10.1007/s00440-020-01003-7
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Thesis | IST-REx-ID: 9022 |

Cipolloni G. Fluctuations in the spectrum of random matrices. 2021. doi:10.15479/AT:ISTA:9022
[Published Version]
View
| Files available
| DOI
2021 | Published | Journal Article | IST-REx-ID: 9036 |

Virosztek D. The metric property of the quantum Jensen-Shannon divergence. Advances in Mathematics. 2021;380(3). doi:10.1016/j.aim.2021.107595
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 15013 |

Alt J, Erdös L, Krüger TH. Spectral radius of random matrices with independent entries. Probability and Mathematical Physics. 2021;2(2):221-280. doi:10.2140/pmp.2021.2.221
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv